Open Access
Translator Disclaimer
February 2010 An existence result of the Cauchy Dirichlet problem for the Hermite heat equation
Bishnu Prasad Dhungana, Tadato Matsuzawa
Proc. Japan Acad. Ser. A Math. Sci. 86(2): 45-47 (February 2010). DOI: 10.3792/pjaa.86.45

Abstract

Using the Mehler kernel, we give an existence result of the Cauchy Dirichlet problem for the Hermite heat equation with homogeneous Dirichlet boundary conditions and continuous and bounded Cauchy data vanishing at x=0.

Citation

Download Citation

Bishnu Prasad Dhungana. Tadato Matsuzawa. "An existence result of the Cauchy Dirichlet problem for the Hermite heat equation." Proc. Japan Acad. Ser. A Math. Sci. 86 (2) 45 - 47, February 2010. https://doi.org/10.3792/pjaa.86.45

Information

Published: February 2010
First available in Project Euclid: 1 February 2010

zbMATH: 1189.33015
MathSciNet: MR2590200
Digital Object Identifier: 10.3792/pjaa.86.45

Subjects:
Primary: 33C45
Secondary: 35K15

Keywords: Cauchy Dirichlet problem , ‎Hermite functions , Hermite heat equation , Mehler kernel

Rights: Copyright © 2010 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.86 • No. 2 • February 2010
Back to Top